Alert archive / Colorado / River Flood Warnings in 2024

River Flood Warning 4, NWS Pueblo, CO

June 11, 2024Otero County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 11, 2024, 8:50 PM MDT for Otero County, Colorado. It took effect at Jun 12, 2024, 9:00 AM MDT. It was in force for 20 days.

The area

The outline as issued.

The facts

Issued
Jun 11, 2024, 8:50 PM MDT (02:50 UTC)
In effect from
Jun 12, 2024, 9:00 AM MDT
Expired
Jul 2, 2024, 8:50 PM MDT
In force
20 days
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Otero County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at La Junta (LXHC2).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

675 
WGUS45 KPUB 120250
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
850 PM MDT Tue Jun 11 2024

...The National Weather Service in Pueblo CO has issued a Flood 
Warning for the following rivers in Colorado...

  Arkansas River At La Junta affecting Otero County.

For the Lower Arkansas River...including La Junta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Even 6 inches of fast-moving flood water can knock you off your feet 
and a depth of 2 feet will float your car. Never try to walk, swim, 
or drive through such swift water. If you come upon flood waters, 
stop, turn around and go another way.

Additional information is available at www.weather.gov.

The next statement will be issued Wednesday morning at 900 AM MDT.

&&

COC089-121500-
/O.NEW.KPUB.FL.W.0004.240613T0000Z-000000T0000Z/
/LXHC2.1.ER.240613T0000Z.240613T0000Z.000000T0000Z.UU/
850 PM MDT Tue Jun 11 2024

...FLOOD WARNING IN EFFECT FROM WEDNESDAY EVENING UNTIL FURTHER 
NOTICE...
...REPLACES RIVER FLOOD WATCH...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River at La Junta.

* WHEN...From Wednesday evening until further notice.

* IMPACTS...At 11.0 feet, Minor Flood. Minor agricultural flooding.

* ADDITIONAL DETAILS...
  - At 8:15 PM MDT Tuesday the stage was 10.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow evening and continue rising to 11.0 feet tomorrow
    evening. Additional rises are possible thereafter.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.0 feet on 07/20/1990.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

MW
3 follow-up statements
753 
WGUS85 KPUB 121500
FLSPUB

Flood Statement
National Weather Service Pueblo CO
900 AM MDT Wed Jun 12 2024

...The Flood Warning is extended for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

For the Lower Arkansas River...including La Junta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Even 6 inches of fast-moving flood water can knock you off your feet 
and a depth of 2 feet will float your car. Never try to walk, swim, 
or drive through such swift water. If you come upon flood waters, 
stop, turn around and go another way.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 900 PM MDT.

&&

COC089-130300-
/O.EXT.KPUB.FL.W.0004.240612T1500Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240613T1200Z.000000T0000Z.UU/
900 AM MDT Wed Jun 12 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River at La Junta.

* WHEN...From this morning until further notice.

* IMPACTS...Cold, swift flowing water is hazardous. Stay away from 
  the river!

* ADDITIONAL DETAILS...
  - At 8:15 AM MDT Wednesday the stage was 11.3 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM MDT Wednesday was 11.3 feet.
  - Forecast...The river is expected to rise to a crest of 11.6
    feet tomorrow morning.
  - Flood stage is 11.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

JL
599 
WGUS85 KPUB 130116
FLSPUB

Flood Statement
National Weather Service Pueblo CO
716 PM MDT Wed Jun 12 2024

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

For the Lower Arkansas River...including La Junta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Even 6 inches of fast-moving flood water can knock you off your feet 
and a depth of 2 feet will float your car. Never try to walk, swim, 
or drive through such swift water. If you come upon flood waters, 
stop, turn around and go another way.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday morning at 730 AM MDT.

&&

COC089-131330-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240612T1715Z.000000T0000Z.UU/
716 PM MDT Wed Jun 12 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River at La Junta.

* WHEN...Until further notice.

* IMPACTS...At 11.0 feet, Minor Flood. Minor agricultural flooding.

* ADDITIONAL DETAILS...
  - At 6:15 PM MDT Wednesday the stage was 11.1 feet.
  - Bankfull stage is 10.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:15 PM MDT Wednesday was 11.4 feet.
  - Forecast...The river will fall below flood stage just after
    midnight tonight to 10.8 feet tomorrow morning. It will then
    rise to near flood stage again Friday morning. It will fall
    to 10.8 feet early Sunday morning then rise again.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.1 feet on 08/22/1984.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

KT
263 
WGUS85 KPUB 131429
FLSPUB

Flood Statement
National Weather Service Pueblo CO
829 AM MDT Thu Jun 13 2024

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

.Continued releases from Pueblo Reservoir will keep the Arkansas 
River near Avondale above flood stage. The Arkansas River in La 
Junta has fallen back below flood stage, but will remain elevated at 
bankfull levels until further notice.

For the Lower Arkansas River...including Avondale...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Even 6 inches of fast-moving flood water can knock you off your feet 
and a depth of 2 feet will float your car. Never try to walk, swim, 
or drive through such swift water. If you come upon flood waters, 
stop, turn around and go another way.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this morning at 930 AM MDT.

&&

COC089-131530-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240612T1715Z.000000T0000Z.UU/
829 AM MDT Thu Jun 13 2024

...FLOOD WARNING FOR A DAM FLOODGATE RELEASE IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River At La Junta.

* ADDITIONAL DETAILS...
  - At 7:15 AM MDT Thursday the stage was 10.4 feet.
  - Bankfull stage is 10.0 feet.
  - Forecast...The Arkansas River in La Junta has fallen back
    below flood stage, but will remain elevated at bankfull
    levels until further notice.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

COC101-140230-
/O.CON.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.240608T0418Z.240610T1600Z.000000T0000Z.UU/
829 AM MDT Thu Jun 13 2024

...FLOOD WARNING FOR A DAM FLOODGATE RELEASE REMAINS IN EFFECT UNTIL 
FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Arkansas River near Avondale.

* WHEN...Until further notice.

* IMPACTS...At 7.0 feet, Minor lowland flooding occurs near Avondale.

* ADDITIONAL DETAILS...
  - At 8:00 AM MDT Thursday the stage was 8.0 feet.
  - Bankfull stage is 5.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 AM MDT Thursday was 8.2 feet.
  - Forecast...The river is expected to remain steady above flood
    stage near 8.0 feet.
  - Flood stage is 7.0 feet.
  - Flood History...This crest compares to a previous crest of
    8.1 feet on 08/04/1972.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

JL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 5:57 PM MDT, 2 hours 53 minutes earlier. Its key messages:

  • Isolated storms this afternoon will move southeast over the plains.
  • Temperatures getting hot, rising to 10F above normal over the plains.
  • Mostly dry for portions of the midweek period, with hot temperatures expected, especially Thursday.
  • Showers and thunderstorms increase in coverage Friday, with the greatest coverage during the afternoon and evening.
  • Heat and drier conditions start to return for the weekend and start of next week.
Area forecast discussion, Jun 11, 5:57 PM MDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
557 PM MDT Tue Jun 11 2024

.KEY MESSAGES...

- Isolated storms this afternoon will move southeast over the
   plains.

 - Temperatures getting hot, rising to 10F above normal over
   the plains.

 - Mostly dry for portions of the midweek period, with hot
   temperatures expected, especially Thursday.

 - Showers and thunderstorms increase in coverage Friday, with
   the greatest coverage during the afternoon and evening.

 - Heat and drier conditions start to return for the weekend
   and start of next week.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 203 PM MDT Tue Jun 11 2024

Currently...

Scattered storms were noted over the region this afternoon. popcorn
activity was noted over the Palmer Divide region along with
scattered storms over the mountains, especially south of US50.
Otherwise, skies were mostly clear over the region. SPC meso page
was showing some CAPE values around 1500 over the region along with
25 knts of deep shear.

Rest of today into tonight...

Given the shear and CAPE, we may see one or two strong storms over
the region later today. CAMS continue to indicate that the best
chance of stronger storms will occur from roughly Canon City and
then move southeast towards eastern Las Animas county. Other more
isolated storms will be possible over the rest of the region. Given
the convective parameters in place, we may see a marginally severe
storm or two over the plains later this afternoon into the early
evening hours. By mid evening, storms should dissipate as heating
decreases.

Later tonight, clear skies are expected with min temps in the 50s
and L60s plains, 40s valleys and 30s and 40s mtns.

Tomorrow...

Getting Hot! With warmer air moving in at mid levels, temperatures
tomorrow will rise to around 100F over the lower Ark River valleys
rom roughly PUB out to the KS border, with upper 90s over most of
the rest of the plains (with L90s El Paso county). San Luis Valley
should see highs in the mid 80s. These values are running about 10F
above normal.

As for precip, only isolated high based storms will be possible,
with the activity forming over the mtns/plains interface and then
moving east and likely dying off. Overall, the big weather story
tomorrow is the heat. \/Hodanish

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 203 PM MDT Tue Jun 11 2024

Wednesday Night - Thursday: For a portion of the midweek period,
relatively quiet weather is anticipated for south central and
southeastern Colorado. A ridge of high pressure will be in place
just to south of the region, with the northern periphery of this
feature over the area. Given the increased descent with this
feature, dry conditions are expected for much of the area. The
exception to this will be isolated light showers and weak
thunderstorms over the mountains each afternoon and early evening,
though as diurnal instability wanes each evening, any precipitation
is expected to dissipate by mid to late evening each period. As for
temperatures, the heat continues. Temperatures will be cooling down
Wednesday evening after another well above seasonal afternoon
Wednesday. Temperatures Thursday though are anticipated to be even
hotter for much of the region, with near to possibly record setting
daily max temperatures Thursday. The hottest temperatures Thursday
will be across the plains, with high confidence (60-79%) in
widespread 100+F temperatures.

Friday: For the end of the week, an uptick in active weather is
expected for the area. A compact short wave is still anticipated to
eject across the region to the NE during Friday, and quickly exit
through Friday night. This feature will bring an increase in
forcing, and bring an uptick in moisture. With the rise in forcing
and moisture, scattered showers and thunderstorms are expected for
much of the area, especially along and east of the I- 25 corridor.
The greatest coverage of showers and thunderstorms is anticipated
late Friday afternoon and early evening, with most precipitation
dissipating through Friday evening and night. Along with that, given
the increase in moisture and support from the wave, a strong
thunderstorm or two is possible during the day, with gusty winds and
hail the primary hazards. As for temperatures, some minor relief is
in store for much of the area, with temperatures falling, but still
remaining above seasonal values.

Saturday - Monday: For the weekend and start of next week,
relatively quiet weather returns to south central and southeastern
Colorado. As the shortwave from Friday exits the area, westerly to
southwesterly flow will prevail. While no major forcing is expected
with this pattern, orographic forcing will continue. Given this,
isolated to widely scattered light showers and weak thunderstorms
are expected along the mountains each afternoon, though should
quickly dissipate during the evening hours as instability lessens.
Looking at temperatures, heat sticks around for most of the region.
Above seasonal temperatures will persist for much of the area, with
Sunday and Monday being the warmest days of this period.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 544 PM MDT Tue Jun 11 2024

VFR conditions anticipated at COS, PUB and ALS over the next 24
hours. Storms across the I-25 corridor to continue to push east
through the early evening, with clearing skies and dirurnal wind
regimes expected through the overnight hours. There may be a few
high based showers over and near the higher terrain Wednesday
afternoon, however will not include in tafs attm.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...SIMCOE
AVIATION...MW
Hazardous weather outlook, Jun 11, 8:50 PM MDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
850 PM MDT Tue Jun 11 2024

COZ058>089-093>099-130300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
850 PM MDT Tue Jun 11 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Isolated showers and thunderstorms will continue across southern
portions of the southeast plains until 11 PM. The main risks with
thunderstorms will be lightning, gusty winds up to 45 mph and
brief rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated showers and storms will be possible Wednesday and Thursday,
mainly over the higher terrain. Storms would be high based with more
wind than rain expected. Temperatures are also expected to warm to
above seasonal levels through the middle of the week, with near
record temperatures possible, especially on Thursday.

There will be increasing chances of stronger showers and storms
areawide Thursday night and Friday, with a few strong to severe
storms possible, as available moisture increases across the
Rockies.

Warmer, drier and windier weather looks to return for Sunday into
early next week, which will lead to increasing fire danger across
the region.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed the rest of tonight.

31/23

In the hours before

Special weather statement, Jun 11, 4:24 PM MDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Tue Jun 11 2024

COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
424 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 500 PM MDT...

At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 19 miles east of Colorado Springs,
moving southwest at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Schriever Space Force Base and Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3893 10453 3890 10426 3870 10424 3877 10455
TIME...MOT...LOC 2224Z 023DEG 5KT 3884 10447

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 11, 4:33 PM MDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jun 11 2024

COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
433 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
500 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving south at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Falcon, Peterson Space Force Base, Cimarron
Hills, and Schriever Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3884 10484 3899 10452 3877 10454 3872 10477
TIME...MOT...LOC 2232Z 348DEG 6KT 3891 10466

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 11, 4:40 PM MDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Tue Jun 11 2024

COZ079-083-086-112315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
440 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 515 PM
MDT...

At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 24 miles west of Pueblo, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Penrose, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3827 10516 3845 10511 3843 10478 3817 10486
TIME...MOT...LOC 2240Z 283DEG 10KT 3835 10505

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 11, 4:54 PM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
454 PM MDT Tue Jun 11 2024

COZ085-086-112330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
454 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 530 PM MDT...

At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Fountain, or 19 miles south of Colorado Springs,
moving east at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3844 10491 3865 10481 3864 10457 3843 10464
TIME...MOT...LOC 2254Z 286DEG 5KT 3855 10476

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 11, 5:10 PM MDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Tue Jun 11 2024

COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
510 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT EASTERN CUSTER AND WESTERN
PUEBLO COUNTIES THROUGH 545 PM MDT...

At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Florence, or 36 miles west of Pueblo, moving
southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Silver Cliff and Rosita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3813 10542 3825 10525 3814 10504 3796 10529
TIME...MOT...LOC 2310Z 310DEG 11KT 3814 10527

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jun 11, 5:59 PM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
559 PM MDT Tue Jun 11 2024

COZ086-120030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
559 PM MDT Tue Jun 11 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PUEBLO COUNTY
THROUGH 630 PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 8 miles north of Pueblo Airport, moving southeast at 10
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eastern Pueblo, Pueblo Airport, Pueblo Depot, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3838 10466 3851 10448 3840 10428 3826 10445
TIME...MOT...LOC 2358Z 304DEG 9KT 3841 10452

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:13 PM MDTHeat AdvisoryPUBBent, Crowley, Custer, El Paso, Fremont, Otero and 3 more30 hr
Jun 12, 2:38 PM MDTSpecial Weather StatementPUBEl Paso22 min
Jun 12, 3:38 PM MDTSpecial Weather StatementPUBEl Paso37 min
Jun 12, 4:38 PM MDTSpecial Weather StatementPUBPueblo37 min

Nearby

River Flood Warnings in Colorado, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.